# SDR SWAA2022091251870

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 61,997 hours, 38,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE EMERGENCY LIGHTS INOP / [01] REPLACED AFT POWER SUPPLY BATTRY PACK IAW AMM 3-51-06;OPS CECKE GOOD
